What thyroid meds do you take? How long have you been on thyroid meds?
Your FT4, which is much more important than TSH, really isn't high at all, so it's quite possible that your TSH is being suppressed by meds.
Do you have any thyroid symptoms? What does your BP usually run?
My blood pressure was 138/85 (I think). I don't usually take my blood pressure, so I don't know what it is. This was the second time though they said it was high (last time was in June). I have been on thyroid meds for 18 years (since birth of my daughter). My med is Thyroid (USP) 120 mg. It is compounded. As for symptoms, well I don't have a lot of energy. I weigh 173, having gone down from 205 (June). I was put on Phentermine by the doctor to help with that, but I have stopped taking them.
So, that's a compounded combination T3/T4 med similar to desiccated (like Armour)?
Often, once on meds, especially meds with T3 in them, TSH becomes suppressed by the meds. It's then no longer a reliable indicator, and you have to go by FT3 and FT4.
Your doctor should be testing FT3 as well. It's very important anyway because T3 is the active thyroid hormone, but once on meds with T3 in them, it's has to be monitored.
Your FT4 is a little low in the range, but that's often the case with people on T3/T4.
Did you recently switch to the combo? Has your TSH been suppressed before?
Perhaps you could ask your doctor the repeat FT4 and TSH and order FT3 at the same time. Lack of energy is usually a hypo symptom.
Also, have you had vitamin and mineral tests? Defiiencies of vitamins D and B-12, iron and ferritin can all cause symptoms similar to thyroid (especially fatigue).